CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Two-sample functional linear models with functional responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 218, 页码: 85-105
Authors:  Xu, Wenchao;  Lin, Hongmei;  Zhang, Riquan;  Liang, Hua
Favorite  |  View/Download:47/0  |  Submit date:2022/04/02
Asymptotic normality  Functional linear regression  Functional response  Functional principal component analysis  Rate of convergence  Semiparametric comparison  
A semiparametric linear transformation model for general biased-sampling and right-censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 77-92
Authors:  Wei, Wenhua;  Zhou, Yong;  Wan, Alan T. K.
Favorite  |  View/Download:70/0  |  Submit date:2019/12/13
Biased-sampling  Estimating equation  Right-censoring  Semiparametric linear transformation model  
A class of partially linear transformation models for recurrent gap times 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 3, 页码: 739-766
Authors:  Han, Miao;  Han, Dongxiao;  Sun, Liuquan
Favorite  |  View/Download:112/0  |  Submit date:2018/07/30
Estimating equations  Gap times  Local polynomials  Partially linear transformation models  Recurrent events  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:240/59  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
Families of stable solitons and excitations in the PT-symmetric nonlinear Schrodinger equations with position-dependent effective masses 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 页码: 21
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru;  Malomed, Boris A.
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
Transformed linear quantile regression with censored survival data 期刊论文
STATISTICS AND ITS INTERFACE, 2016, 卷号: 9, 期号: 2, 页码: 131-139
Authors:  Miao, Rui;  Sun, Liuquan;  Tian, Guo-Liang
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
Censored survival data  Box-Cox transformation  Martingale  Quantile regression  Resampling  
Partially linear transformation models with varying coefficients for multivariate failure time data 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2015, 卷号: 142, 页码: 144-166
Authors:  Qiu, Zhiping;  Zhou, Yong
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
Transformation model  Multivariate failure time  Estimating equations  Local polynomials  Varying-coefficients  Delete-a-group jackknife  
Nonparametric Risk and Nonparametric Odds in Quantitative Genetic Association Studies 期刊论文
SCIENTIFIC REPORTS, 2015, 卷号: 5, 页码: 12
Authors:  Zhang, Wei;  Li, Qizhai
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Semiparametric analysis based on weighted estimating equations for transformation models with missing covariates 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2010, 卷号: 101, 期号: 9, 页码: 2078-2090
Authors:  Huang, Bin;  Wang, Qihua
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
Transformation models  Missing covariates  Weighted estimator  Kernel smoothing  
Least Absolute Relative Error Estimation 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2010, 卷号: 105, 期号: 491, 页码: 1104-1112
Authors:  Chen, Kani;  Guo, Shaojun;  Lin, Yuanyuan;  Ying, Zhiliang
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Logarithm transformation  Multiplicative regression model  Random weighting